# SDR AALA202203280819

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737*
- Aircraft serial: 31071
- Aircraft time: 37,580 hours, 15,447 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Faulted
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT TO OPEN AND CLOSE. INSPECTED LAVATORY DOOR. NO FAULTS FOUND. OPERATIONAL CHECK NORMAL.
